How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31145
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I was supposed to have a stent fitted Last week in my heart

Customer Question

I was supposed to have a stent fitted Last week in my heart but it went wrong,since coming out of hospital I have been experiencing vaginal bleeding,could this be connected as one of my arteries was torn during the op
Submitted: 2 years ago.
Category: Medical
Expert:  TheGermDoctor replied 2 years ago.
Are you on blood thinners? If so have they told you is the level is therapeutic?
Have you had vaginal bleeding before this?
Expert:  Dr. Chip replied 2 years ago.

Hi. We can continue after this but even if you're on blood thinners, the vaginal bleeding would not be related to your heart or the stent problem.

The bleeding could be from your vaginal wall, your cervix, or your uterus and it needs evaluation, Vaginal tears, cervical inflammation, uterine fibroids and even cervical or utering cancer can cause vaginal bleeding

Related Medical Questions